MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS
Model Number 82-6638
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a microsensor kit w/ skull bolt (id 826638) was implanted on (b)(6) 2022.After installing the sensor, the monitor displayed "-99", making it impossible to measure accurately.The microsensor was removed, and another product was used and completed.It is unknown which monitor and cable were used.It is unknown if the event lead to an increase in surgery time; however, no patient injury or death occurred.
 
Additional Manufacturer Narrative
The microsensor (id 826638) was returned for evaluation.Device history record (dhr) - lot 3943861 (sn (b)(6)) met specifications when released.Failure analysis: the issue of the complaint was not confirmed.No visible damage to the millar sensor, catheter material, or connector.The icp express read 500.The device passed electronic, noise, linearity/hysteresis and signal drift tests.The root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause pf the issue reported by customer could probably be due to an incorrect set-up of device.
 
Event or Problem Description
N/a.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15858614
Report Number3013886523-2022-00550
Device Sequence Number20558178
Product Code GWM
UDI-Device Identifier20886704042386
UDI-Public20886704042386
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number82-6638
Device Catalogue Number826638
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown